| Model Number |
N/A |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer reported an observation of elevated total hcg (thcg) results on two patient samples when tested on an atellica im 1600 analyzer.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." siemens is investigating the event.
Event or Problem Description
The customer reports an observation of discordant (elevated) total hcg (thcg) results on two female patient samples when tested on an atellica im 1600 analyzer versus repeat testing.The initial discordant results were not reported to the physician(s).The same samples were retested on the alternate analyzers and lower results that fit each patient¿s medical history were obtained and considered correct reported.There are no known reports of patient intervention or adverse health consequences due to this event.
Additional Manufacturer Narrative
Mdr (b)(4) was initially filed on 11-jun-2024.Additional information on 17-oct-2024: siemens healthcare diagnostics has concluded the investigation of the event.A customer from outside the united states reported an observation of elevated total hcg (thcg) results on two patient samples when tested on an atellica im 1600 analyzer.Siemens evaluated the instrument data and the information provided by the customer.The system showed instability of the vacuum subsystem around the time when the discordant result was generated.A siemens customer service engineer (cse) was dispatched to the customer's site.The cse inspected the system and performed routine troubleshooting to resolve the vacuum issue.Following this routine troubleshooting intervention the precision was acceptable.The issue was resolved by routine troubleshooting.A product problem was not identified.The customer is operational and no further actions are required.In section h6, codes for investigation findings and investigation conclusions were updated.